Patient :Okay, so I started using Tri-Linyah birth control tablets maybe about 3-4 weeks ago. I started taking them the exact day I got my normal period. I had forgotten to take them about a few days after I had gotten off my cycle, so maybe about 5 days later I started to bleed again. That went on for a whole 7 days. It was basically another normal period, but it all took place within 2 weeks. I had been having unprotected sex with my boyfriend every since I had started the pill. Well almost a week after I had that "2nd period" I went to the restroom and saw what looked like to be some type of brownish-pinkish discharge. It stopped for a few days, and then I've been getting this reddish-brownish discharge, like the color of my normal period. It's been off and on for the past two day. I forgot to mention that I started the "dummy pills" two days-three days ago. I'm guessing I'm supposed to have received my period around this time. I also bought and took 2 hpt's and used the first pee, and they were both negative. I believe that it is too early to be testing though. If it is the start of my period, why is it so light? Am I only spotting because I'm pregnant? It's all so confusing. When should I test again?
Symptoms: Nausea, fatigue, mood swings, very mild cramping, spotting, seldom constipation, and weird food cravings
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.